Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Friday
   April 16
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
Have developed sore flaky patches in the corners of my mouth - i don't think it's cold sores as it's reacted well to hydrocortisone cream, but it keeps coming back. Could it be a fungal infection? A food allergy? Or just a reaction to the cold weather?
kg 
Answer:
Without seeing a skin problem, a doctor can only make a guess at the exact nature, and this is not wise - you should see your doctor for a diagnosis. Fungal infections tend to worsen with the use of steroid creams; this is unlikely to be a food allergy; and cold weather alone does not cause this. Disclaimer: These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An individual patient is always advised to consult their own physician
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02